Sooner or later I suppose I should have expected to have an issue with injections and all too soon I have had my first problem. I gave myself the shot in my thigh Sunday night as usual and things seemed to go as normal. Monday I went to work and worked all day and came home and sat down on the couch for a couple hours and when I got up I felt the pain in my thigh. It's not like muscle pain it's more like swelling pain it feels like there is a little puddle in my leg and when I stand or walk or stretch my leg one way it hurts. I went to the gym last night and rode the stationary bike and it didn't bother me at all...until I stood up. It is definitely fluid of some sort and the only think I can think is that I hit a blood vessel on my way in. I didn't inject into a vessel I'm sure because I aspirated the syringe before I injected the suspension. So....I am hoping that whatever this is goes away and sooner than later I can learn and start injecting into my backside.
I have tried to find information about this swelling issue online but all I ever seem to find when talking about injecting testosterone is bodybuilding websites and that is not really helpful information as those guys are injecting retarded amounts of hormone into their bodies. While there is no redness or heat associated with the swelling I am hoping that maybe I just missed the muscle or landed the injection between muscles this time. Either way, a hot shower an ice pack and some ibuprofen are on the schedule for this evening.
Will keep you posted.